Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kitty121

Spiro and SSRI's

Recommended Posts

Hi, I am looking into Spiro, as I was on dianette, worked wonders but have had to come off it now. Started Yamsin, which helped but made me feel so sixk and dizzy I had to stop.

So, Spiro! think it may be for me, but i heard it may be a problem if you are on SSRI anti-depressants. Anyone know anything about this? Also, is spiro less dangerous than yasmin?

Im in the UK, has anyone here been prescribed spiro for acne? I'd be grateful for any info or advice.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×